# SDR DALA2023102008640

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 56,945 hours, 40,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN AT AFT CARGO DOOR 994 BTW BEAM 1 TO 2. SUMMARY OF NRC-0087: INNER AND OUTBOARD PAN AT AFT CARGO DOOR 994 BTW BEAM 1 TO 2 WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 8, REPAIR 8, PAR 4. (LP #0024588)
